Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from frequent loose motions, taking medicines, no relief. Suggestions?

my mother is facing problem due to dysentry. Daily 4-5 timesw minimum stool (on emergency).Also feeling pain in stomach .She is taking mesacol 400 daily thirce a day. she is suffereing from nearly 5-6 years .I got harashed .Due to this severity she is taking some times dependal m or O2 tablet also.she is now 63 years old. Please help me. or give the address for consulating.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
History noted. Your mother is already on treatment for Inflammatory bowel disease. Hope she has been diagnosed in the past. If not so kindly take her to a gastroenterologist and get herself diagnosed.This sort of problems can be contained and made less symptomatic by medical treatment. To get complete relief surgery will do good. But for this age group, surgery is not recommended usually. Hence continue medical treatment .
Good day.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor